# SDR AALA202309138592

- Difficulty date: August 29, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 35,267 hours, 14,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U187
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED FROM BS 500C + 14 INCHES TO BS 500I, RBL 32. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R AND AARD 51-00-05-1.
